# SDR C2XA11RI058

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N12900
- Make and model: Emb EMB-145LR
- Aircraft serial: 145511
- Aircraft time: 23,272 hours, 17,684 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 3603
- Condition: Defective
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED AFTER SETTING L/G LEVER DOWN, EICAS SHOWED AIR GROUND FAIL MESSAGE.  GEARS DOWN AND LOCKED LIGHTS, ALL 3, WERE GREEN.  MX R & R LT SHOCK ABSORBER PROX SWITCH AND ADJUSTED TRAILING ARM PROX SWITCH GAT AND PERFORMED OPS CHECK SUCCESSFULLY. ACFT WAS APPROVED TO RETURN TO SERVICE.
